# SDR N6WA2012120501

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 22,203 hours, 15,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD OVERWING EMERGENCY LIGHT INCORRECTLY POSITIONED.  RE-POSITIONED RT FORWARD OVERWING EMERGENCY LIGHT IAW AMM 33-51-15.
